Affordable Access

Positive solutions of an obstacle problem

Authors
Publication Date
Disciplines
  • Mathematics

Abstract

Positive solutions of an obstacle problem ANNALES DE LA FACULTÉ DES SCIENCES DE TOULOUSE YANG JIANFU Positive solutions of an obstacle problem Annales de la faculté des sciences de Toulouse 6e série, tome 4, no 2 (1995), p. 339-366. <http://www.numdam.org/item?id=AFST_1995_6_4_2_339_0> © Université Paul Sabatier, 1995, tous droits réservés. L’accès aux archives de la revue « Annales de la faculté des sciences de Toulouse » (http://picard.ups-tlse.fr/∼annales/), implique l’accord avec les conditions générales d’utilisation (http://www.numdam.org/legal.php). Toute utilisation commerciale ou impression systématique est constitu- tive d’une infraction pénale. Toute copie ou impression de ce fichier doit contenir la présente mention de copyright. Article numérisé dans le cadre du programme Numérisation de documents anciens mathématiques http://www.numdam.org/ Positive solutions of an obstacle problem(*) YANG JIANFU(1) 339 RÉSUMÉ. 2014 Dans cet article, nous considérons l’existence d’inegalites variationnelles définies sur des domaines exterieurs. Nous obtenons deux solutions positives s’annulant a l’infini. ABSTRACT. - In this paper, we consider the existence of variational inequalities defined exterior domains. Two decaying positive solutions are abtained. 1. Introduction The aim of this paper is to establish the existence and asymptotic behaviour of positive solutions of the obstacle problem defined on an exterior domain SZ = IRN B w, N > 3, where w is a bounded domain in IRN with smooth boundary. The set K is defined by which is convex; 1/; is the obstacle function. The extensive scientific applicability of the obstacle problem is well known (see [6], [11] and references therein), for example, in mechanics, ( * ) Recu le 14 avril 1992 ~ ) Department of Mathematics, Nanchang University, Nanchang, Jiangxi 330047 P.R . of China and Youth Laboratory of Mathematical Sciences, Wuhan Institute of Mathematical Sciences, Academia Sinica. engineering, mathematical

There are no comments yet on this publication. Be the first to share your thoughts.